# SDR P5CA9701099

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Upper Gate
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED REVEALED AT L3 DOOR UPPER GATE (2 EA).  REINSTALLED RIVETS PER BOEING SRM 51-30-02, REMOVED AND REPLACED L3 DOOR UPPER GATE PER MM 52-11-07.
